Alert archive / North Dakota / Wind Chill Advisories in 2007

Wind Chill Advisory 8, NWS Bismarck, ND

November 27, 200715 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Nov 27, 2007, 3:58 PM CST for 15 counties in North Dakota. It took effect at Nov 28, 2007, 12:00 AM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2007, 3:58 PM CST (21:58 UTC)
In effect from
Nov 28, 2007, 12:00 AM CST
Expired
Nov 29, 2007, 9:00 AM CST
In force
33 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Foster County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2007-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2007-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KBIS 272158
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
358 PM CST TUE NOV 27 2007

...A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FOR
PORTIONS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA FROM 6 PM
THIS EVENING TO 12 PM CST WEDNESDAY...

.A LOW PRESSURE SYSTEM OVER EASTERN MONTANA WILL MOVE INTO WESTERN
NORTH DAKOTA THIS EVENING...AND THEN QUICKLY EAST OVERNIGHT TONIGHT
INTO WEDNESDAY MORNING. PERIODS OF LIGHT SNOW WILL ACCUMULATE ALONG
AND TO THE NORTH OF THE LOW PRESSURE SYSTEM. THIS MEANS THAT A
SWATH OF 1 TO 3 INCHES OF SNOW IS POSSIBLE ALONG THE INTERNATIONAL
BORDER SOUTH TO A LINE FROM FROM WILLISTON TO MINOT AND
RUGBY. 

EXPECT PERIODS OF LIGHT SNOW THIS EVENING TO TAPER OFF...THEN PICK
UP AGAIN LATE TONIGHT AS THE SURFACE LOW TRACKS OVER THE AREA. IN
ADDITION TO THE SNOW...STRONG WINDS WILL DEVELOP BEHIND THE
SURFACE LOW. THIS WILL PRODUCE AREAS OF REDUCED VISIBILITIES IN
SNOW AND BLOWING SNOW. WIND CHILLS WILL ALSO FALL TO 20 TO 30
BELOW LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. MOTORISTS ARE
URGED TO USE CAUTION WHILE DRIVING ACROSS NORTHWEST AND NORTH
CENTRAL NORTH DAKOTA TONIGHT THROUGH WEDNESDAY. INFORM OTHERS OF
YOUR TRAVEL PLANS AND ALWAYS CARRY A WINTER SURVIVAL KIT.

NDZ001>005-009>013-017-280600-
/O.NEW.KBIS.WC.Y.0008.071128T0600Z-071128T2200Z/
/O.CON.KBIS.SB.Y.0003.071128T0000Z-071128T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY
358 PM CST TUE NOV 27 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM
CST WEDNESDAY...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST
WEDNESDAY. A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT
UNTIL 12 PM CST WEDNESDAY. 

EXPECT PERIODS OF SNOW THIS EVENING...WITH A BREAK BEFORE ANOTHER
SHOT OF SNOW LATE TONIGHT INTO WEDNESDAY MORNING. ACCUMULATIONS OF
1 TO 3 INCHES ARE POSSIBLE. STRONG NORTHWEST WINDS WILL DEVELOP
LATE TONIGHT PRODUCING REDUCED VISIBILITIES IN AREAS OF BLOWING
SNOW. WIND CHILLS WILL ALSO FALL TO 20 TO 30 BELOW LATE TONIGHT
THROUGH WEDNESDAY AFTERNOON. IF YOU HAVE TRAVEL PLANS INFORM OTHERS
OF YOUR PLANS AND CARRY A WINTER SURVIVAL KIT.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. BE SURE TO
CARRY A WINTER SURVIVAL KIT.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
TWH
8 follow-up statements
000 
WWUS43 KBIS 280354
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
954 PM CST TUE NOV 27 2007

...A VARIETY OF WINTER WEATHER ADVISORIES IN EFFECT TONIGHT AND
WEDNESDAY FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL NORTH
DAKOTA...

.A LOW PRESSURE SYSTEM OVER WESTERN NORTH DAKOTA WILL MOVE QUICKLY
EAST OVERNIGHT INTO WEDNESDAY MORNING. PERIODS OF LIGHT SNOW WILL
ACCUMULATE ALONG AND TO THE NORTH OF THE LOW PRESSURE SYSTEM. THIS
MEANS A SWATH OF 1 TO 3 INCHES OF SNOW IS POSSIBLE ALONG THE
INTERNATIONAL BORDER SOUTH TO A LINE FROM WILLISTON TO MINOT AND
RUGBY.

IN ADDITION TO THE SNOW...STRONG WINDS WILL DEVELOP BEHIND THE
SURFACE LOW. THIS WILL PRODUCE AREAS OF REDUCED VISIBILITIES IN
SNOW AND BLOWING SNOW. WIND CHILLS WILL ALSO FALL TO 20 TO 30
BELOW LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. MOTORISTS ARE
URGED TO USE CAUTION WHILE DRIVING ACROSS NORTHWEST AND NORTH
CENTRAL NORTH DAKOTA TONIGHT THROUGH WEDNESDAY. INFORM OTHERS OF
YOUR TRAVEL PLANS AND ALWAYS CARRY A WINTER SURVIVAL KIT.

NDZ001>005-009>013-017-281100-
/O.CON.KBIS.SB.Y.0003.000000T0000Z-071128T1800Z/
/O.CON.KBIS.WC.Y.0008.071128T0600Z-071128T2200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY
954 PM CST TUE NOV 27 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM
CST WEDNESDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
WEDNESDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM
CST WEDNESDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM
CST WEDNESDAY. 

EXPECT PERIODS OF SNOW TONIGHT INTO WEDNESDAY MORNING.
ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE. STRONG NORTHWEST
WINDS WILL DEVELOP LATE TONIGHT PRODUCING REDUCED VISIBILITIES IN
AREAS OF BLOWING SNOW. WIND CHILLS WILL ALSO FALL TO 20 TO 30
BELOW LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. IF YOU HAVE TRAVEL
PLANS...INFORM OTHERS OF YOUR PLANS AND CARRY A WINTER SURVIVAL
KIT.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. BE SURE TO
CARRY A WINTER SURVIVAL KIT.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
JF
000 
WWUS43 KBIS 281004
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
404 AM CST WED NOV 28 2007

...A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH 4 PM CST THIS
AFTERNOON OVER NORTHERN NORTH DAKOTA...

.A COLD FRONT IS MOVING THROUGH NORTH DAKOTA THIS MORNING WITH SUSTAINED
NORTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO AROUND 35 MPH BEHIND THE
FRONT. THE STRONG WINDS IN COMBINATION WITH TEMPERATURES IN THE SINGLE
DIGITS WILL PRODUCE WIND CHILL READINGS BETWEEN -15 AND -30 DEGREES
THIS MORNING THROUGH MID AFTERNOON.

ISOLATED TO SCATTERED SNOW SHOWERS WILL CONTINUE THIS MORNING
WITH SNOW ACCUMULATIONS LESS THAN ONE INCH. VISIBILITY MAY BE
REDUCED BRIEFLY IN SNOW SHOWER ACTIVITY.

NDZ001>005-009>013-017-281800-
/O.CAN.KBIS.SB.Y.0003.000000T0000Z-071128T1800Z/
/O.CON.KBIS.WC.Y.0008.000000T0000Z-071128T2200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY
404 AM CST WED NOV 28 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE SNOW
AND BLOWING SNOW ADVISORY. A WIND CHILL ADVISORY REMAINS IN
EFFECT UNTIL 4 PM CST THIS AFTERNOON. 

A COLD FRONT IS MOVING THROUGH NORTH DAKOTA THIS MORNING WITH
SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO AROUND 35
MPH BEHIND THE FRONT. THE STRONG WINDS IN COMBINATION WITH 
TEMPERATURES IN THE SINGLE DIGITS WILL PRODUCE WIND CHILL
READINGS BETWEEN -15 AND -30 DEGREES THIS MORNING THROUGH MID
AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

KS
000 
WWUS43 KBIS 281753
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1153 AM CST WED NOV 28 2007

...A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH 4 PM CST THIS
AFTERNOON OVER NORTHERN NORTH DAKOTA...

.A COLD FRONT THAT MOVED THROUGH NORTH DAKOTA EARLY THIS MORNING
IS PRODUCING NORTHWEST WINDS OF 15 TO 25 MPH ACROSS NORTHWEST AND
NORTH CENTRAL NORTH DAKOTA. WITH SURFACE TEMPERATURES IN THE
SINGLE DIGITS ABOVE ZERO...WIND CHILLS ARE RANGING FROM 20 TO 25
BELOW ZERO. WIND CHILLS WILL DIMINISH TO BELOW ADVISORY CRITERIA
BY EARLY TO MID AFTERNOON AS TEMPERATURES CONTINUE TO SLOWLY
CLIMB. IF YOU PLAN TO BE OUTDOORS TODAY...BE SURE TO WEAR SEVERAL 
LAYERS OF LOOSE FITTING CLOTHING.

NDZ001>005-009>013-017-282200-
/O.CON.KBIS.WC.Y.0008.000000T0000Z-071128T2200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY
1153 AM CST WED NOV 28 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

EXPECT GUSTY NORTHWEST WINDS OF 15 TO 25 MPH THIS AFTERNOON. WITH
SURFACE TEMPERATURES IN THE SINGLE DIGITS ABOVE ZERO...THIS WILL
PRODUCE WIND CHILLS TO 25 BELOW THROUGH EARLY AFTERNOON. WIND
CHILLS WILL DIMINISH TO BELOW ADVISORY CRITERIA BY EARLY TO MID
AFTERNOON.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KBIS 282134
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
334 PM CST WED NOV 28 2007

...A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH 4 PM CST THIS
AFTERNOON OVER NORTHERN NORTH DAKOTA...

.A COLD FRONT THAT MOVED THROUGH NORTH DAKOTA EARLY THIS MORNING
IS PRODUCING NORTHWEST WINDS OF 15 TO 25 MPH ACROSS NORTHWEST AND
NORTH CENTRAL NORTH DAKOTA. WITH SURFACE TEMPERATURES IN THE
SINGLE DIGITS ABOVE ZERO...WIND CHILLS ARE RANGING FROM 20 TO
25 BELOW ZERO. WIND CHILLS WILL DIMINISH TO BELOW ADVISORY
CRITERIA BY EARLY TO MID AFTERNOON AS TEMPERATURES CONTINUE TO
SLOWLY CLIMB. IF YOU PLAN TO BE OUTDOORS TODAY...BE SURE TO WEAR
SEVERAL LAYERS OF LOOSE FITTING CLOTHING.

NDZ001-002-009-010-017-282245-
/O.CAN.KBIS.WC.Y.0008.000000T0000Z-071128T2200Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY
334 PM CST WED NOV 28 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

DIMINISHING WINDS AND TEMPERATURES AROUND 15 ABOVE HAVE ALLOWED
WIND CHILLS TO DIMINISH BELOW ADVISORY CRITERIA. THEREFORE THE WIND
CHILL ADVISORY HAS BEEN CANCELLED.

$$

NDZ003>005-011>013-290545-
/O.EXT.KBIS.WC.Y.0008.000000T0000Z-071129T1200Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY
334 PM CST WED NOV 28 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY.

ALTHOUGH RISING AFTERNOON TEMPERATURES HAVE ALLOWED WIND CHILLS TO
RISE INTO THE 10 TO 20 BELOW ZERO RANGE...WITH FALLING
TEMPERATURES EXPECTED THIS EVENING AND WINDS EXPECTED TO REMAIN AT
10 TO 20 MPH...WIND CHILLS WILL ONCE AGAIN DROP TO 20 TO 30 BELOW
THIS EVENING...AND REMAIN IN THAT RANGE THROUGH EARLY THURSDAY
MORNING. THEREFORE THE WIND CHILL ADVISORY HAS BEEN EXTENDED
THROUGH 6 AM CST THURSDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
TWH
000 
WWUS43 KBIS 282141
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
341 PM CST WED NOV 28 2007

...WIND CHILL ADVISORY EXTENDED THROUGH THURSDAY MORNING NORTH
CENTRAL... 
...WIND CHILL ADVISORY CANCELLED NORTHWEST...

.A COLD FRONT THAT MOVED THROUGH NORTH DAKOTA EARLY THIS MORNING
IS PRODUCING NORTHWEST WINDS OF 15 TO 25 MPH ACROSS NORTHWEST AND
NORTH CENTRAL NORTH DAKOTA. WITH SURFACE TEMPERATURES AROUND 10
ABOVE ZERO...WIND CHILLS ARE RANGING FROM 10 TO 20 BELOW ZERO.
WIND CHILLS WILL DIMINISH TO BELOW ADVISORY CRITERIA OVER
NORTHWEST NORTH DAKOTA AS WINDS SUBSIDE. AS TEMPERATURES DROP
THIS EVENING OVER NORTH CENTRAL NORTH DAKOTA...WIND CHILLS WILL
ONCE AGAIN FALL TO 20 TO 30 BELOW THROUGH EARLY THUR DAY MORNING.

IF YOU PLAN TO BE OUTDOORS TODAY...BE SURE TO WEAR SEVERAL LAYERS
OF LOOSE FITTING CLOTHING.

NDZ001-002-009-010-017-282245-
/O.CAN.KBIS.WC.Y.0008.000000T0000Z-071128T2200Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY
341 PM CST WED NOV 28 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILLS ARE NO LONGER REACHING ADVISORY CRITERIA.

$$

NDZ003>005-011>013-290600-
/O.EXT.KBIS.WC.Y.0008.000000T0000Z-071129T1200Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY
341 PM CST WED NOV 28 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY.

WIND CHILLS OF 20 TO 30 BELOW ZERO CAN BE EXPECTED THIS EVENING
THROUGH EARLY THURSDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KBIS 290326
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
926 PM CST WED NOV 28 2007

...WIND CHILL ADVISORY THROUGH THURSDAY MORNING NORTH CENTRAL...

.NORTHWEST WINDS OF 10 TO 20 MPH WITH TEMPERATURES BELOW ZERO WILL
PRODUCE WINDS CHILLS OF 20 TO 30 BELOW ZERO OVERNIGHT. 

IF YOU PLAN TO BE OUTDOORS OR TRAVEL...BE SURE TO WEAR SEVERAL LAYERS
OF LOOSE FITTING CLOTHING. CARRY A WINTER SURVIVAL KIT IN YOUR VEHICLE.

NDZ002-010-019-021-022-291130-
/O.EXA.KBIS.WC.Y.0008.000000T0000Z-071129T1200Z/
BURKE-MOUNTRAIL-MERCER-MCLEAN-SHERIDAN-
INCLUDING THE CITIES OF...BOWBELLS...NEW TOWN...BEULAH...HAZEN...
GARRISON...MCCLUSKY
926 PM CST WED NOV 28 2007 /826 PM MST WED NOV 28 2007/

...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM CST /5 AM MST/
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST /5 AM MST/ THURSDAY.

WIND CHILLS OF 20 TO 30 BELOW ZERO CAN BE EXPECTED THROUGH EARLY
THURSDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

NDZ003>005-011>013-291130-
/O.CON.KBIS.WC.Y.0008.000000T0000Z-071129T1200Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY
926 PM CST WED NOV 28 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. 

WIND CHILLS OF 20 TO 30 BELOW ZERO CAN BE EXPECTED THROUGH EARLY
THURSDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
JF
000 
WWUS43 KBIS 291002
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
402 AM CST THU NOV 29 2007

...WIND CHILL ADVISORY THROUGH 9 AM CST THURSDAY MORNING NORTH
CENTRAL...

.NORTHWEST WINDS OF 10 TO 20 MPH WITH TEMPERATURES ZERO TO 10
BELOW ZERO WILL PRODUCE WINDS CHILLS OF 15 TO 25 BELOW ZERO
EARLY THIS MORNING. BY MID MORNING...WINDS WILL WEAKEN TO LESS
THAN 10 MPH AND TEMPERATURES WILL MODERATE SLIGHTLY...ENDING THE
WIND CHILL ADVISORY.

IF YOU PLAN TO BE OUTDOORS OR TRAVEL...BE SURE TO WEAR SEVERAL
LAYERS OF LOOSE FITTING CLOTHING. CARRY A WINTER SURVIVAL KIT IN
YOUR VEHICLE.

NDZ023-025-037-291500-
/O.EXB.KBIS.WC.Y.0008.000000T0000Z-071129T1500Z/
WELLS-FOSTER-STUTSMAN-
INCLUDING THE CITIES OF...HARVEY...CARRINGTON...JAMESTOWN
402 AM CST THU NOV 29 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

WIND CHILLS OF 15 TO 25 BELOW ZERO CAN BE EXPECTED THROUGH MID
MORNING. NORTHWEST WINDS OF 10 TO 20 MPH WITH TEMPERATURES ZERO
TO 10 BELOW ZERO WILL PRODUCE WINDS CHILLS OF 15 TO 25 BELOW ZERO
EARLY THIS MORNING. BY MID MORNING...WINDS WILL WEAKEN TO LESS
THAN 10 MPH AND TEMPERATURES WILL MODERATE SLIGHTLY...ENDING THE
WIND CHILL ADVISORY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

NDZ002>005-010>013-019-021-022-291500-
/O.EXT.KBIS.WC.Y.0008.000000T0000Z-071129T1500Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-MCLEAN-SHERIDAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...GARRISON...
MCCLUSKY
402 AM CST THU NOV 29 2007 /302 AM MST THU NOV 29 2007/

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST /8 AM MST/
THIS MORNING...

WIND CHILLS OF 15 TO 25 BELOW ZERO CAN BE EXPECTED THROUGH MID
MORNING. NORTHWEST WINDS OF 10 TO 20 MPH WITH TEMPERATURES ZERO
TO 10 BELOW ZERO WILL PRODUCE WINDS CHILLS OF 15 TO 25 BELOW ZERO
EARLY THIS MORNING. BY MID MORNING...WINDS WILL WEAKEN TO LESS
THAN 10 MPH AND TEMPERATURES WILL MODERATE SLIGHTLY...ENDING THE
WIND CHILL ADVISORY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

KS
000 
WWUS43 KBIS 291456
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
856 AM CST THU NOV 29 2007

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST...

.THE WIND CHILL ADVISORY FOR NORTH CENTRAL DAKOTA WILL EXPIRE AT
9 AM CST. HOWEVER...WIND CHILLS WILL CONTINUE TO BE AS LOW AS 15 BELOW
THROUGH 10 AM CST. EXPOSED SKIN SHOULD BE COVERED THROUGH THE
MORNING HOURS.

NDZ002>005-010>013-019-021>023-025-037-291600-
/O.EXP.KBIS.WC.Y.0008.000000T0000Z-071129T1500Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...GARRISON...
MCCLUSKY...HARVEY...CARRINGTON...JAMESTOWN
856 AM CST THU NOV 29 2007 /756 AM MST THU NOV 29 2007/

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST /8 AM MST/ THIS
MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST /8 AM MST/ THIS
MORNING. 

THE WINDS CHILL ADVISORY IS NO LONGER IN EFFECT. WILL CHILLS WILL
CONTINUE TO RANGE AS LOW AS 15 BELOW THROUGH 10 AM. EXPOSED SKIN
SHOULD BE COVERED. 

$$

ABELING

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Nov 27, 3:36 PM CST, 22 minutes earlier.

Area forecast discussion, Nov 27, 3:36 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
336 PM CST TUE NOV 27 2007

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

FORECAST PROBLEM TODAY WILL BE CLIPPER SYSTEM THAT MOVES ACROSS THE
CWA LATE TONIGHT INTO WEDNESDAY. MODELS HAVE BEEN PRETTY CONSISTENT
IN PAINTING THE HIGHEST QPF ALONG THE INTERNATIONAL BORDER. A SWATH
OF 1 TO 3 INCHES CENTERED ALONG THE BORDER...AND TAPERING TO AN INCH
FROM WILLISTON TO MINOT AND RUGBY APPEARS LIKELY. EVEN LESSER
AMOUNTS WILL BE SOUTH OF A ISN-MOT-RUGBY LINE. WITH LITTLE OR NO QPF
EXPECTED ACROSS THE SOUTH. BIGGEST PROBLEM WILL BE WINDS LATE
TONIGHT THROUGH WEDNESDAY. FORECAST SOUNDINGS INDICATE MARGINAL WIND
ADVISORY CRITERIA. IN ADDITION...STRONG COLD ADVECTION WILL BRING
FALLING TEMPERATURES BEHIND THE LOW PRESSURE SYSTEM WHICH WILL DROP
WIND CHILLS INTO ADVISORY CRITERIA ACROSS NORTHWEST INTO NORTH
CENTRAL NORTH DAKOTA. NOT TO MENTION...THE WARM ADVECTION SNOW
CURRENTLY OCCURRING (ALTHOUGH SO FAR AMOUNTS HAVE BEEN LIGHT) WITH A
BIT OF A BREAK BEFORE ANOTHER SHOT OF LIGHT SNOW ASSOCIATED WITH THE
SURFACE LOW AND INVERTED TROUGH AS IT MOVES ACROSS LATE TONIGHT AND
EARLY WEDNESDAY.

HAVE OPTED TO KEEP THE SNOW AND BLOWING SNOW ADVISORY GOING WITH
BASICALLY 1-3 INCHES POSSIBLE IN THE ADVISORY AREA. HAS ALSO DECIDED
TO ISSUE A WIND CHILL ADVISORY FOR THE SAME AREA...TO HIGHLIGHT WIND
CHILLS OF 20 TO 30 BELOW LATE TONIGHT THROUGH WEDNESDAY AFTERNOON.
IN ADDITION WILL ISSUE A WIND ADVISORY FOR THE REMAINDER OF THE CWA
FOR GUSTY WINDS OF 20 TO 35 MPH. WILL BE SURE TO WIND CHILLS TO
AROUND 20 BELOW...BUT EXPECT LOWEST WIND CHILLS TO BE FARTHER NORTH.

BEYOND TOMORROW...WE REMAIN COLD...BUT EXPECT LITTLE IF ANY
SIGNIFICANT PRECIPITATION THROUGH SATURDAY MORNING.

TEMPERATURES ARE GOING TO BE TRICKY THROUGH THE ENTIRE
PERIOD...GENERALLY KNOCKED TEMPERATURES LOWER NORTHEAST...AND RAISED
THEN A BIT ON WEDNESDAY IN THE FAR SOUTHWEST.

.LONG TERM...SATURDAY THROUGH TUESDAY
SOME SLIGHT MODERATION PERHAPS IN SITE IN REGARDS TO TEMPERATURES
TOWARDS THE END OF THIS COMING WEEKEND/BEGINNING OF NEXT WEEK. DOES
LOOK TO REMAIN ON THE COLD SIDE EARLY IN THE EXTENDED (SATURDAY AND
SUNDAY) AS THE POLAR JET REMAINS SOUTH OF THE NORTHERN PLAINS. BY
MONDAY AND TUESDAY THOUGH THE JET NUDGES FAR ENOUGH NORTH TO ALLOW
SOME MODERATION IN OUR TEMPERATURES...ALTHOUGH STILL LOOKING TO
REMAIN BELOW NORMAL.

AS FAR AS PRECIPITATION THROUGH THE LONG TERM...BOTH THE GFS AND
EUROPEAN DEVELOP A POTENT STORM SYSTEM THIS WEEKEND OVER THE CENTRAL
ROCKIES (COLORADO LOW)...WHICH QUICKLY EJECTS NORTHEAST INTO THE
MIDWEST REGION. AT THIS TIME BEST CHANCES OF PRECIP LOOK TO REMAIN
SOUTH OF THE CWA (UNDER THE UPPER JET)...WITH PERHAPS THE SOUTHERN
HALF OF THE FA MAYBE SEEING SOME LIGHT PRECIP. THUS HAVE KEPT IN
SLIGHT CHANCE POPS OVER THE SOUTH (EXPANDED THEM SLIGHTLY TO THE
NORTH) FOR SATURDAY NIGHT...KEEPING SAT DAY AND SUNDAY DRY AS I
DIDNT WANT TO BLANKET POPS OVER THE WEEKEND UNTIL MODEL UNCERTAINTY
DECREASES A BIT. THUS ALSO LEFT MONDAY AND TUESDAY DRY WITH POSSIBLE
MODEL COMPOUNDED ERROR HERE.

&&

.AVIATION...
A SURFACE LOW PRESSURE SYSTEM WILL BRING SCATTERED SNOW SHOWERS TO
THE FORECAST AREA TONIGHT INTO TOMORROW. SNOW SHOWERS ARE CONFINED
ACROSS THE NORTH FOR MOST OF THIS EVENING AHEAD OF THE LOW...THEN
WILL BECOME MORE WIDESPREAD AFTER MIDNIGHT WEST TO EAST BEHIND THE
LOWS COLD FRONT. WINDS WILL ALSO PICK UP FROM THE NORTHWEST BEHIND
THE FROPA. MVFR TO IFR CIGS AND VIS IN -SN WILL BE SCT ACROSS THE
NORTH OVER THE NEXT SEVERAL HOURS. WRAP AROUND SNOW WILL THEN MOVE
INTO THE NORTHWEST AROUND 03Z-05Z...AND INTO THE CENTRAL 06Z-09Z.
ACCOMPANYING THE SCT SNOW SHOWERS WILL BE IFR-MVFR CIGS AND
VIS...ALONG WITH GUSTY NORTHWEST WINDS OF 20-25KTS SUSTAINED AND
GUSTS UP TO 35KTS. THUS SOME SCT BLSN IS ALSO POSSIBLE AT TIMES
TONIGHT INTO TOMORROW MORNING.

AVIATION CONDITIONS WILL IMPROVE THROUGH TOMORROW AFTERNOON AND
TOMORROW NIGHT AS THE SURFACE LOW AND ITS PARENT UPPER LEVEL SHORT
WAVE TROUGH TRACK OFF TO THE EAST.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/
WEDNESDAY FOR NDZ019>023-025-034>037-042-045>048-050-051.

WIND ADVISORY FROM 1 AM CST /MIDNIGHT MST/ TO 6 PM CST /5 PM
MST/ WEDNESDAY FOR NDZ018-031>033-040-041-043-044.

SNOW AND BLOWING SNOW ADVISORY UNTIL 12 PM CST WEDNESDAY FOR
NDZ001>005-009>013-017.

WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM CST WEDNESDAY
FOR NDZ001>005-009>013-017.

&&

TWH/NH
Hazardous weather outlook, Nov 27, 4:52 AM CST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
452 AM CST TUE NOV 27 2007

NDZ018>023-025-031>037-040>048-050-051-281100-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
452 AM CST TUE NOV 27 2007 /352 AM MST TUE NOV 27 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE STATE TONIGHT
BRINGING A CHANCE OF SNOW. NORTHWEST WINDS OF 20 TO 30 MPH WITH
GUSTS TO AROUND 40 MPH WILL DEVELOP AFTER MIDNIGHT TONIGHT IN THE
WEST...MOVING INTO CENTRAL AND EASTERN NORTH DAKOTA WEDNESDAY
MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY COLD TEMPERATURES ALONG WITH NORTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO AROUND 40 MPH WILL CREATE WIND CHILL READINGS RANGING
BETWEEN 10 AND 15 DEGREES BELOW ZERO WEDNESDAY MORNING.

A WIND ADVISORY...OR A WIND CHILL ADVISORY WILL LIKELY BE NEEDED
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-017-281100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-
452 AM CST TUE NOV 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FOR PORTIONS OF
NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA THIS EVENING THROUGH
WEDNESDAY MORNING.

LIGHT SNOW WILL DEVELOP OVER WESTERN AND NORTHWESTERN NORTH
DAKOTA EARLY THIS AFTERNOON...THEN EXPAND AND MOVE EAST THIS
EVENING AND OVERNIGHT. SOUTHEAST WINDS OF 15 TO 25 MPH WILL CREATE
AREAS OF BLOWING SNOW OVER NORTHWESTERN NORTH DAKOTA LATE THIS
AFTERNOON. A COLD FRONT WILL BRING ADDITIONAL LIGHT SNOW TONIGHT
ALONG WITH AN INCREASE IN WIND SPEEDS. WINDS WILL SHIFT TO THE
NORTHWEST AFTER MIDNIGHT TONIGHT WITH SUSTAINED WINDS OF 20 TO 30
MPH AND GUSTS TO 40 MPH THROUGH WEDNESDAY AFTERNOON...RESULTING IN
BLOWING SNOW AND A REDUCTION IN VISIBILITY AT TIMES. TOTAL SNOW
ACCUMULATIONS THROUGH WEDNESDAY MORNING OF 2 TO 4 INCHES CAN BE
EXPECTED OVER NORTHWEST NORTH DAKOTA...AND 1 TO 3 INCHES OF SNOW
OVER NORTH CENTRAL NORTH DAKOTA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIND CHILL READINGS OF 10 TO 20 DEGREES BELOW ZERO CAN BE EXPECTED
WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 4:19 AM CSTSnow and Blowing Snow AdvisoryBISBottineau, Burke, Divide, McHenry, McKenzie, Mountrail and 4 more24 hr
Nov 27, 4:00 PM CSTWind AdvisoryBISAdams, Billings, Bowman, Burleigh, Dickey, Dunn and 16 more24 hr

Nearby

Wind Chill Advisories in North Dakota, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.